# SDR CALA2019031100384

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261322300
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER LT FWD MLG DOOR ACT FITTING NEEDS TO BE REPLACED DUE TO OUT OF ROUND HOLES ON LCQ REF 9293193 SUPPORT TASK. REMOVED, LOCATED, DRILLED & INSTALLED NEW ACT FITTING LT FWD IAW SRM 51-44-11-001, SRM 51-42-11-001 & ECRA 5311-02097 AT LCQ ON HANGAR NR 9293193 PERFORMED.
